# SDR EVCA201601124

- Difficulty date: November 23, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N488AE
- Make and model: Bell 407
- Aircraft serial: 53428
- Aircraft time: 7,876 hours, 27,081 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Adapter
- Part number: 407040302117S
- Condition: Loose
- Location: Tailboom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 TAIL ROTOR DRIVESHAFT FOUND TO HAVE ADAPTER NUT BELOW MINIMUM TORQUE.
